# SDR CA030319001

- Difficulty date: March 17, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 7,719 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 65010
- Condition: Torn
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C LANDED WITH NO PROBLEM, TAXIED TO RAMP AND PILOT NOTICE A LOT OF DRAG ON RT MAIN WHEEL.  ASSEMBLY DISASSEMBLED AND FOUND TUBE WITH TWO TARE APPROX 1/4 INCH LONG ABOUT 6 TO 7 INCHES APART.  THE TWO TEARS ARE ALONG THE OUTBOARD DIAMETER OF THE TUBE.  TIRE INSPECTED FOR ANY FOREIGN OBJECTS AND NONE FOUND.
